| Catalog Number |
MS26800 |
| Medical Device Problem Codes |
No Audible Alarm (1019); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.
Event or Problem Description
The customer reported that the power supply to the external active speakers, supplied by dräger for the ics (edifier r19umkii) is briefly disconnected.The speakers automatically go into "usb mode".Once the power supply is restored, the red led on the loudspeaker lights up and the loudspeakers no longer output any sound.There was no adverse event or patient injury reported.
Event or Problem Description
Additional Manufacturer Narrative
In this case, the issue was noted during installation of a black box system/kvma (keyboard, video, mouse, audio) extender with a new edifier speaker (using an analog connection).The infinity central station (ics) instructions for use (ifu) warns users that external speakers must always remain connected and powered on and to perform regular function checks when using kvma extenders.Investigation confirmed that when the new edifier speakers [r19umkii] are used in analog mode, the speakers will not function if the analog cable is connected (into the speaker rear aux jack) before the speaker is powered up (initially or after loss of power).After a temporary loss of power, the analog connection must be reset by unplugging and then re-plugging the analog cable into the speaker rear aux jack.The issue occurs because the default speaker connection mode is usb.The usb connection is required for a power source even when used in analog mode.The mode is set to analog by connecting the analog cable into the speaker rear aux jack after the speaker is powered up.The speaker mode is indicated by the led next to the power button: the led is green for analog connection mode; the led is red for usb connection mode.